# SDR FDEA201610263703

- Difficulty date: October 26, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 52,429 hours, 16,293 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AT FL 370 , THE NR  2 LEFT INNER PUMP FAULTED.   PUMP FAULTED AND STRONG ACRED ODOR IN THE COCKPIT AND THE AVIONICS COMPARTMENT,  ON DESCENT THE REMAINING THREE INNER PUMPS FAULTED  AND FUEL FEED RESORTED TO OUTER TANK TO ENGINE.   ACCESSED THROUGH THE COCKPIT FLOOR.  NO SMOKE WAS PRESENT IN THE COCKPIT OR THE AVIONICS COMPARTMENT.    REMOVED AND REPLACED LEFT INNER TANK PUMP 2 POWER SUPPLY RELAY 35QA IAW  ESPM 20-46-50.  PERFORMED AN OPS TEST IAW AMM 28-21-00-05, CHECKED OK.  AIRCRAFT OK FOR SERVICE
